# SDR AALA202506278765

- Difficulty date: June 26, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N893NN
- Make and model: Boeing 737823
- Aircraft serial: 33316
- Aircraft time: 38,424 hours, 16,565 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Interface Module
- Condition: Contaminated
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON DEPARTURE FROM DFW, AFTER ACTUATING THE GEAR HANDLE, A GEAR DISAGREEMENT CONDITION OCCURRED WITH THE GEAR REMAINING EXTENDED. QRH PROCEDURE FOR GEAR DISAGREEMENT ACTIONED. GEAR RETRACTED AND NO FURTHER INCIDENT. BE ADVISED THAT THE MANUAL RELEASE DOOR APPEARED TO BE FULLY CLOSED AND  NO MANUAL GEAR EXTENSION ACCESS DOOR LIGHT WAS NOTICED BEFORE OPENING. POSSIBLE MICROSWITCH ISSUE. INSPECTED LANDING GEAR MANUAL EXTENSION ACCESS DOOR SWITCH AND FOUND EXCESSIVE DUST AND DEBRISES, CLEANED AFFECTED AREA, NO DAMAGES NOTED, ACCOMPLISHED ALTERNATE LANDING GEAR MANUAL EXTENSION SYSTEM TEST A/C NOT ON JACKS, PER AMM 32-35-00-730-802 AND 32-34-00-730-802. ALSO ACCOMPLISHED ALTERNATE LANDING GEAR TEST, PER AMM 32-31-51-400-801-G, CYCLED LANDING GEAR THREE TIMES OPERATIONAL CHECKED GOOD.
